Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 752854, 12 pages
http://dx.doi.org/10.1155/2014/752854
Research Article

A Simple Exact Penalty Function Method for Optimal Control Problem with Continuous Inequality Constraints

School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 13 December 2013; Accepted 14 April 2014; Published 8 May 2014

Academic Editor: Gaston M. N’Guérékata

Copyright © 2014 Xiangyu Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangyu Gao, Xian Zhang, and Yantao Wang, “A Simple Exact Penalty Function Method for Optimal Control Problem with Continuous Inequality Constraints,” Abstract and Applied Analysis, vol. 2014, Article ID 752854, 12 pages, 2014. https://doi.org/10.1155/2014/752854.